# SDR MASA200601527

- Difficulty date: June 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 20,270 hours, 15,719 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Panel
- Part number: 601R517063
- Part serial: 2377327
- Condition: Faulty
- Location: Cockpit
- Part time: 7,839 hours, 6,176 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7264 PHX - STAB CHANNEL 1 WILL NOT ENGAGE.  MX REMOVED AND REPLACED THE STAB/RUDDER TRIM CONTROL PANEL.  TEST FLIGHT SATISFACTORY.
